# SDR CALA9600714

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FORWARD CARGO DOOR OUTER SKIN.  THE DAMAGED AREA WAS REMOVED AND A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-00-3.
